Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hey all!

you must also be suffering from dry skin after having all those acne medications. I hate my skin being dry and damaged :( how do you cope with this situation??

any help for me?

Share this post


Link to post
Share on other sites

I have dry skin all over my body. Not sure what's causing it, most likely a thyroid problem for me. I take quick warm water showers once a day only. Anyone has suggestions? (Sorry for hijacking the thread!)

Share this post


Link to post
Share on other sites

lol no issues but let me try answering you by asking one more question? DO you take really hot bath? because hot water causes dryness on your skin. use Luke warm water only

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×